Allergic reactions to HA fillers? (photos)

I've been reading that HA fillers rarely cause allergic reactions. I noticed however that when I try cosmetics that contain hyluronic acid, I get bumps under my skin. What recommendations do you have? I'm interested in fillers for cheeks and possibly under eye. Thanks!

Doctor Answers 1

HA fillers allergies

Hi there, HA fillers rarely cause allergic reactions and we do thousands of them per year. What I would suggest is getting the filler you will use (for example Voluma for your undereyes) and having your provider inject a very small amount in another area. If no reaction happens you can come back within 2 weeks and use that syringe on the area you wanted treated, like your cheeks or undereyes. 


Columbus Physician
5.0 out of 5 stars 15 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.